# SDR SCNA01354

- Difficulty date: September 7, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- Aircraft time: 47,377 hours, 28,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE L1 DOOR EMERGENCY SLIDE LIGHT WAS FOUND TO BE INOPERATIVE.  RELAMPED IAW B727 MM 335041, OPS CHECK GOOD IAW B727 MM 335041.
